# SDR REXA2022042700713

- Difficulty date: April 21, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH6903341311
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR BEAM IS CORRODED AT FS 661+32 - REPAIRED FLOOR BEAM AT LBL9 BETWEEN FS. 661+32 & FS. 693 IAW SNIEO SH670-33413-501 & MHIRJ REO: 690-53-31-647 & SNIEO: SH690-3340-501 REMOVED & REINSTALLED SPOT TRACK IAW CRJ900 AMM 53-00-49- 000/400-801-A07 FOR ACCESS. REMOVED & EINSTALLED SUPPORT AT AFT BULKHEAD OF FWD CARGO COMP IAW CRJ-900 SRM 51-42-06-001-001-A01, & REMOVED & REINSTALLED AIR CONDITIONING DUCT TO AVI FAN 1&2 IAW CRJ-900 AMM'S 21-24-16-000/400-802-A02 & 21-24-16-000/400-803-A02 FOR ACCESS. LEAK CHECK GOOD.
